advertisement
Question
Posted by: Platinum | 2005/07/11

period for three weeks!

help! i have had my period for 3 weeks and it is not ending! my doctor told me to take the pill for two months straight (i have been on the pill for years btw) and THEN take one week with the sugar pill. however, when i started taking the second pack, about the second day into it, i got my period and i have had it since then and i am i schedualed to start the sugar pills in about 5 days! it's starting to make me sick and weak, but my gyno takes months to get into! any ideas? and maybe some suggestions on how to make me feel not to drained? thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You will have to consult your gynaeocologist. There could be a problem with the uterus or ovaries. Take iron tablets in the meantime.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Dee | 2005/07/12

I agree with Pokkel.Go for second opinion.Loosing a lot of blood means you loose a lot of iron and become tired.Ask your doctor to check your iron levels and if they are low they will prescribe iron supplements.In the meantime to up your iron levels eat a lot of green veggies esp spinach and chicken livers and red meat(lamb and beef-dont overcook) and lentils and kidney beans

Reply to Dee
Posted by: Pokkel | 2005/07/12

First of all - it is not normal.
Secondly I think you should change your gynae.
I assume you took your pills every day and did not skip any.

Go for a second opinion. If you continuously bleed you will feel drained because you are loosing blood daily....

Take care

Reply to Pokkel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement